Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can change in lubricant cause Bartholin's gland problems ?

I have never had a Bertholin s issue yet recently changed the tupe of lube used while having sex, suddenly I have a bartholins gland issue and had to have a catheter in place. Can this issue be caused by a thicker type lube being used where as I have always used a water based lube?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

Bartholin cysts can develop due to many reasons like infection , trauma, inflammations , these being the most common causes. In your case I feel the tubes being a foreign body must have caused trauma or inflammation causing a cyst. We cannot exactly say it is due to thicker or thinner tube , it could be anything. changing the tubes may not be of much help , just get it marsupalised or excised by a simple surgical procedure, it will resolve then onwards.

Wish you good health
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor